# SDR SIMA2025011407005

- Difficulty date: December 17, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N270NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000775
- Aircraft time: 14,999 hours, 10,172 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17085493405
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANN C301976 CANNED AFT CARGO DOOR SEAL AFT LWR SEAL REST P/N 170-85493-405 TO AC N335JS (MAJOR REPAIR) INSTALLED NEW CARGO DOOR LOWER SEAL REST IAW EMB 175 SRM 53-23-11, AMM 20-10-01, ENVOY ERS-EJ-5300-5116
